I was put on oral contraceptives at a very young age, thirteen, because of a problem with ovarian cysts. They would cause me alot of pain and I had to miss school almost every month because of it. My previous physician put on me Ortho Novum 7-7-7 right off the bat before trying anything with less hormones because of the severity of my cyst problem. I think that was a mistake. Immediately when I started taking the pills, I gained almost fifteen pounds. I was nauseous every day from the time I woke up until the time I went to bed, regardless of when I took them. I also had random pains in my legs. I stayed on the medication and kept taking them for about three months because I was too young to know that I had a choice to try something different. Eventually after a couple of the months they stop helping the cyst problem anyways. When I finally went back to the doctor and switched to something else, all the other symptoms went away.
Jefferson City, MO